Alert archive / Michigan / Small Craft Advisories in 2020

Small Craft Advisory 41, NWS Gaylord, MI

April 16, 2020

NWS Gaylord, MI issued this small craft advisory at Apr 16, 2020, 4:20 AM EDT. It took effect at Apr 16, 2020, 12:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2020, 4:20 AM EDT (08:20 UTC)
In effect from
Apr 16, 2020, 12:00 PM EDT
Expired
Apr 16, 2020, 10:12 PM EDT
In force
10 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

584 
WHUS73 KAPX 160820
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
420 AM EDT Thu Apr 16 2020

LSZ321-161630-
/O.NEW.KAPX.SC.Y.0041.200416T1600Z-200417T0400Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
420 AM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...

* WHAT...Highest gusts up to 25 kt and highest waves around 6 
  feet expected.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI.

* WHEN...From noon today to midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ322-161630-
/O.NEW.KAPX.SC.Y.0041.200416T1600Z-200417T0000Z/
St. Marys River Point Iroquois to E. Potagannissing Bay-
420 AM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

* WHAT...Highest gusts up to 25 kt and highest waves around 3 
  feet expected.

* WHERE...St. Marys River Point Iroquois to E. Potagannissing 
  Bay.

* WHEN...From noon today to 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ345>347-161630-
/O.NEW.KAPX.SC.Y.0041.200416T1600Z-200417T0000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
420 AM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

* WHAT...Highest gusts up to 25 kt and highest waves around 5 
  feet expected.

* WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge 
  including Mackinac Island, St Ignace to False Detour Channel 
  and 5NM East of Mackinac Bridge to Presque Isle Light MI 
  including Bois Blanc Island.

* WHEN...From noon today to 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ323-341-342-344-161630-
/O.NEW.KAPX.SC.Y.0041.200416T1600Z-200417T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
420 AM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

* WHAT...Highest gusts up to 25 kt and highest waves around 5 
  feet expected.

* WHERE...Grand Traverse Bay south of a line Grand Traverse 
  Light to Norwood MI, Seul Choix Point to 5NM West of Mackinac 
  Bridge, Norwood MI to 5NM West of Mackinac Bridge including 
  Little Traverse Bay and Sleeping Bear Point to Grand Traverse 
  Light MI.

* WHEN...From noon today to 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
321 
WHUS73 KAPX 161428
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1028 AM EDT Thu Apr 16 2020

LSZ321-170000-
/O.CON.KAPX.SC.Y.0041.200416T1600Z-200417T0400Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
1028 AM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Highest gusts up to 25 kt and highest waves around 6 
  feet expected.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ322-170000-
/O.CON.KAPX.SC.Y.0041.200416T1600Z-200417T0000Z/
St. Marys River Point Iroquois to E. Potagannissing Bay-
1028 AM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 25 kt and highest waves around 3 
  feet expected.

* WHERE...St. Marys River Point Iroquois to E. Potagannissing 
  Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ345>347-170000-
/O.CON.KAPX.SC.Y.0041.200416T1600Z-200417T0000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
1028 AM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 25 kt and highest waves around 5 
  feet expected.

* WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI 
  including Bois Blanc Island, Straits of Mackinac within 5 nm 
  of Mackinac Bridge including Mackinac Island and St Ignace to 
  False Detour Channel.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ323-341-342-344-170000-
/O.CON.KAPX.SC.Y.0041.200416T1600Z-200417T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
1028 AM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 25 kt and highest waves around 5 
  feet expected.

* WHERE...Grand Traverse Bay south of a line Grand Traverse 
  Light to Norwood MI, Norwood MI to 5NM West of Mackinac Bridge 
  including Little Traverse Bay, Seul Choix Point to 5NM West of 
  Mackinac Bridge and Sleeping Bear Point to Grand Traverse 
  Light MI.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
850 
WHUS73 KAPX 161914
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
314 PM EDT Thu Apr 16 2020

LHZ348-170315-
/O.EXA.KAPX.SC.Y.0041.000000T0000Z-200417T0400Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
314 PM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

* WHAT...Highest gusts up to 25 kt and highest waves around 4 
  feet.

* WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder 
  Bay National Marine Sanctuary.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ347-170315-
/O.EXT.KAPX.SC.Y.0041.000000T0000Z-200417T0400Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
314 PM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Highest gusts up to 25 kt and highest waves around 5 
  feet.

* WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI 
  including Bois Blanc Island.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ321-170315-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-200417T0400Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
314 PM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Highest gusts up to 25 kt and highest waves around 6 
  feet.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ322-170000-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-200417T0000Z/
St. Marys River Point Iroquois to E. Potagannissing Bay-
314 PM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest waves around 3 feet.

* WHERE...St. Marys River Point Iroquois to E. Potagannissing 
  Bay.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ345-346-170000-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-200417T0000Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
314 PM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 25 kt and highest waves around 4 
  feet.

* WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge 
  including Mackinac Island and St Ignace to False Detour 
  Channel.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ323-341-342-344-170000-
/O.CON.KAPX.SC.Y.0041.000000T0000Z-200417T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
314 PM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Highest gusts up to 25 kt and highest waves around 5 
  feet.

* WHERE...Grand Traverse Bay south of a line Grand Traverse 
  Light to Norwood MI, Norwood MI to 5NM West of Mackinac Bridge 
  including Little Traverse Bay, Seul Choix Point to 5NM West of 
  Mackinac Bridge and Sleeping Bear Point to Grand Traverse 
  Light MI.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
382 
WHUS73 KAPX 170212
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1012 PM EDT Thu Apr 16 2020

LHZ347-348-LSZ321-170315-
/O.CAN.KAPX.SC.Y.0041.000000T0000Z-200417T0400Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
1012 PM EDT Thu Apr 16 2020

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 16, 4:12 AM EDT, 8 minutes earlier.

Area forecast discussion, Apr 16, 4:12 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
412 AM EDT Thu Apr 16 2020

.NEAR TERM...(Today through Tonight)
Issued at 409 AM EDT Thu Apr 16 2020

High Impact Weather Potential: Brief snow squalls and local impacts
to travel especially across eastern Upper and Straits region this
afternoon and evening.

Pattern Synopsis/Forecast: Full-latitude long wave trough axis
continues to reside over North America...part of a four-wave
hemispheric pattern anchored by the North American trough and its
western Pacific counterpart...with equal wavelength spacing between
these two waves and the long wave trough over eastern Europe (which
suggest pattern isn't moving anytime soon with developing rex
blocking over the Atlantic comprising the fourth wave).  Mean trough
continues to be reinforced by short wave energy...one such
disturbance was northwest of Lake Superior early this morning
digging southward...and another over the central Rockies/central
Great Basin.  Deep layer cold air still over the upper Lakes...00z
APX sounding temperatures -35C 500mb/-23C 700mb (both 2-3 SD below
climatology)/-12C 850mb.

03z surface/composite analysis shows a high pressure ridge (~1024mb)
running northwest-southeast from the Dakotas into the lower Ohio
Valley.  As mentioned above still chilly through a deep layer with
00z APX sounding exhibiting steep lapse rates below 725mb.  Loss of
daytime heating put paid to convective clouds across Lower
Michigan...but like last night residual cloud debris moisture from
the other side of Lake Michigan has allowed snow showers to blossom
again...even indications of a small meso-low over far northeast
Lower.  Some spottier snow shower coverage over eastern Lake
Superior with a few returns in the vicinity of Whitefish Bay.

Short wave trough northwest of Lake Superior early this morning is
expected to swing across the lake today...followed (finally) by
rising heights as 540dm 500mb height contour makes an appearance
over northern Lower Friday morning.  Surface pressures will also be
rising as ridge axis pushes a bit farther north...with a wave of low
pressure expected to develop over the mid Mississippi Valley by
early Friday.

Primary Forecast Concerns:  Well sort of the same issues as the past
couple of days...with a fairly deep CBL and focused convergence
combined with some upper level support with passing short wave
trough kicking up some more squally weather across eastern Upper
this afternoon/early evening...and possibly sinking south into the
tip of the mitt counties by early evening.  Current snow shower
activity has been trending southward during the early morning...now
mostly along and south of the M-32 corridor.  Skies across eastern
Upper are mainly clear except around the Soo where a few snow
showers remain around Whitefish Bay.  Expect to see convective
clouds bubble up again today...high based like the last couple of
days.  After current activity across northern Lower this morning
think the threat of precipitation will be minimal except for areas
north of M-68 toward evening.  Across eastern Upper however
increasing low level convergence and added forcing and moisture with
the passing short wave trough should set up another round of snow
showers and squalls given little change in overall set up.  So
expect brief periods of heavier snowfall with rates approaching 1
inch/hour and knocking visibilities down along with gusty winds.

Whatever snow showers that develop across eastern Upper this
afternoon should sink south below the bridge by late afternoon/early
evening...but looks like the overall trend should be downward with
time though will linger PoPs down to roughly the M-32 corridor
through midnight or so.  Meanwhile...developing surface low that
will be lifting northeast from Oklahoma into Missouri tonight will
be pushing a precipitation shield (with snow on the northern
periphery) toward southern Wisconsin/southern Lower overnight.
Expect to see an increase in mid and high clouds across southern
portions of the forecast area later tonight.

&&

.SHORT TERM...(Friday through Saturday)
Issued at 409 AM EDT Thu Apr 16 2020

High Impact Weather Potential...minimal

Pattern Synopsis/Forecast and possible outcomes...High pressure
continues over the region through the Saturday morning, as the main
ridge remain near the Ohio River, and slides east. Friday, itself,
looks like a mild day, comparatively, with temperatures getting to
the lower to mid 40s. The next system will move into the Upper Great
Lakes, mainly in the afternoon(probably after 21z/Sat), in E Upper.
It probably won't get into N Lower until after 00z/Sun. Before the
cold front moves through the forecast area, the temperatures for the
day look to be much closer to normal, which is around the lower 50s.
As the front moves into the region Saturday afternoon/evening,
expect rain showers with snow mixing in overnight, as the
temperatures fall toward the mid 30s for the Saturday night/Sunday
morning lows.

&&

.LONG TERM...(Saturday night through Wednesday)
Issued at 409 AM EDT Thu Apr 16 2020

High Impact Weather Potential...Minimal

Extended (Sunday through Wednesday)...Sunday, the cooler
temperatures in the morning will start any leftover precipitation as
snow or a mix of rain and snow. This however, looks to taper off by
the afternoon as a bubble high builds into the region behind the
front. Monday, there is a chance of showers. Okay, the morning may
be more toward snow showers, and then mixing and becoming rain
showers by afternoon as a clipper drops into the Upper Great Lakes.
Tuesday, there is a trailing shortwave trough, and sfc low (mini-
clipper?) that moves into the region (on both models) and brings
more precipitation for the day. Tuesday night looks dry as high
pressure dries things out. Wednesday, the GFS brings some showers in
early before the main action, a clipper system that mainly arrives
on both models Wednesday night probably bringing rain showers.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1045 PM EDT Wed Apr 15 2020

Broad cyclonic flow will remain over the Western Great Lakes
overnight...and will then shift east of our state on Thursday as
weak ridging builds into the region. Scattered snow showers will
continue to impact Northern Lower Michigan overnight...with
conditions briefly dropping from VFR to MVFR/IFR within some of
the more robust snow showers. Mainly dry wx is expected for
Thursday as subsidence strengthens and low levels further dry.
W/NW winds under 10 kts overnight will again strengthen to 15 to
25 kts on Thursday.

&&

.MARINE...
Issued at 409 AM EDT Thu Apr 16 2020

Deep mixing will continue over the upper Lakes today...though the
pressure gradient will be weakening as a ridge of high pressure
builds north.  Marginal small craft conditions expected today
within most nearshore zones save for the Lake Huron zones south of
Presque Isle Light and the Lake Michigan nearshore zones south of
Point Betsie. Winds are expected to diminish this evening...with
no marine concerns Friday.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY from noon today to 8 PM EDT this evening
     for LHZ345>347.
LM...SMALL CRAFT ADVISORY from noon today to 8 PM EDT this evening
     for LMZ323-341-342-344.
LS...SMALL CRAFT ADVISORY from noon today to 8 PM EDT this evening
     for LSZ322.
     SMALL CRAFT ADVISORY from noon today to midnight EDT tonight for
     LSZ321.
&&

NEAR TERM...JPB
SHORT TERM...JL
LONG TERM...JL
AVIATION...MR
MARINE...JPB
Hazardous weather outlook, Apr 15, 3:48 PM EDT, 12 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
348 PM EDT Wed Apr 15 2020

MIZ016>018-020>036-041-042-086>088-095>099-162000-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
348 PM EDT Wed Apr 15 2020

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-162000-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
348 PM EDT Wed Apr 15 2020

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

Nearby

Small Craft Advisories in Michigan, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.